# SDR SWAA2021072620160

- Difficulty date: September 28, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50403
- Part serial: 001259
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SURFACE OF THE LEADING EDGE SLAT NOSE SKIN AT ACTUATOR RIB ON #4 SLAT. / REMOVED; INSTALLED SERVICEABLE # 4 SLAT; ADJUSTED AND FUNCTIONAL TESTED IAW MM 27-81-21-000-801; MM 53-81-21-400-801 AND MM 27-81-00-820-803 ADJUSTMENT AND FUNCTIONAL CHECK GOOD (POS: 4; TAG/NO.: 749174; P/N OFF: 114A5040-3; S/N OFF: 001259; P/N ON: 114A5040-3; S/N ON: 001259)
